# SDR FDEA202301300175

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 52,073 hours, 24,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Corroded
- Location: Bs 1640 Lbl48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT(137-33) MAIN CABIN FLOOR SEAT TRACK FLANGE AT BS 1640 LBL 48 HAS CORROSION. SEAT TRACK ON MAIN CABIN STA 1540 TO 1640 WAS REPAIRED IAW SRM 53-00-52-2R, REPAIR 1,   MAJOR REPAIR
